# SDR DHL2005807530

- Difficulty date: May 16, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 86,990 hours, 26,973 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 37048412
- Condition: Cracked
- Location: Rt Wing
- Part time: 86,990 hours, 26,973 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MAIN TANK FWD FITTING CRACK 1.000 STA XRS 74.000 S-51 (INBD SIDE) (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-20D PG 21.  CLEANED AND APPLIED COATING MATERIAL IAW SRM 51-1-12.  INSTALLED NEW FITTING (PN 3704841-2) IAW SRM 51-1-20D PG 9, SRM 51-3-0 PG1, SRM 51-1-23, SR 51-1-11.  TORQUED IAW SRM 51-3-1.  REFER TO NR 036405 FOR LEAK CHECK.
